# SDR DLL14961157

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing Supt
- Part number: 1518590175
- Condition: Cracked
- Location: Bs 1363-1443
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 1518590-175 T, FOR FUSELAGE FAIRING SUPPORT STRUCTURE CRACKED AFT OF STA 1363.  REPLACED.
